# SDR DJFA2008020

- Difficulty date: February 27, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N470LX
- Make and model: Beech 400A
- Aircraft serial: RK478
- Aircraft time: 1,285 hours, 1,128 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW REPORTED ON APPROACH THE LT MAIN GEAR DOWN LIGHT DID NOT ILLUMINATE.  THE LIGHT ILLUMINATED DURING THE TEST. EMERGENCY PROCEDURES WERE FOLLOWED AND THE AC LANDED NORMALLY.  THE DOWNLOCK SWITCH WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
